Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An extension of a theorem of G. Szegö and its application to the study of stochastic processes

Authors: Ulf Grenander and Murray Rosenblatt
Journal: Trans. Amer. Math. Soc. 76 (1954), 112-126
MSC: Primary 60.0X
MathSciNet review: 0058902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Cauchy, Oeuvres complètes, 2d series, vol. 12, Paris, 1916.
  • [2] H. Cramer, On harmonic analysis in certain functional spaces, Arkiv för Matemtatik, Astronomi och Fysik (1942). MR 0006609 (4:13e)
  • [3] U. Grenander, On Toeplitz forms and stationary processes, Arkiv för Matematik, Astronomi och Fysik vol. 1 (1951). MR 0049509 (14:187f)
  • [4] -, On the estimation of regression coefficients in the case of an uncorrelated disturbance, unpublished.
  • [5] E. Hille, Functional analysis and semi-groups, New York, 1948. MR 0025077 (9:594b)
  • [6] G. Szegö, Beiträge zur Theorie der Toeplitzschen Formen, Math. Zeit. vol. 6 (1919) pp. 167-202; vol. 9 (1921) pp. 167-190.
  • [7] N. Wiener, Extrapolation, interpolation and smoothing of stationary time series, New York, 1949.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society